# SDR UPS99231120

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AD, FUEL LEAK AT RT WING BEHIND LANDING GEAR TRUNNION FITTING, ONLY STAINS.  THIS MRR RESUBMITTED TO INCLUDE TRUNNION FITTING, FUEL LEAK REPAIRED IAW SMRO EO 99-35-001.  TRUNNION FITTING REMOVED AND REPLACED DUE TO MECHANICAL DAMAGE.
